MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-616
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint, the customer reports that nurses have had a lot of difficulties to activate the needle shield device several times.The customer failed to activate the needle shield device.They have not been able to move the security down.They said that the plastic was too hard.There are no reports of serious injury or death.
 
Additional Manufacturer Narrative
The documentation has been checked.There are no reports in the product journal related to the reported issue.Reference samples have been subjected to safeguard activation test, and it was found that the tested samples did not pass the test.Based on the investigation the root cause was found to be an assembly process error.The corrective/preventive action is to implement a new label on the syringe cylinder which has a positive impact on the force to release the needle shield device, meaning lower friction between label and inner tube of the needle shield device.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key11162769
Report Number3002807968-2021-00001
Device Sequence Number18984373
Product Code JKA
UDI-Device Identifier05700699566164
UDI-Public(01)05700699566164(17)220806(10)KA50
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2022
Device Model Number956-616
Device Catalogue Number956-616
Device Lot NumberKA-50
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/29/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date01/13/2021
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1